Irrationality Measures of Numbers Related to Some $q$-Basic Hypergeometric Series
AbstractWe obtain rather good irrationality measures for numbers related to some $q$-basic hypergeometric series. The method uses Padé approximations combined with the iteration of the appropriate functional equation.
How to Cite
Väänänen, K. (2014). Irrationality Measures of Numbers Related to Some $q$-Basic Hypergeometric Series. MATHEMATICA SCANDINAVICA, 114(2), 254-263. https://doi.org/10.7146/math.scand.a-17110